# SDR SWIA201437566

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 31,172 hours, 42,253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED AND WHITE EMERGENCY FLOOR LIGHTS INOPERATIVE.  BROKEN WIRE FOUND AT EMERGENCY LIGHT CONNECTOR, WIRE RECONNECTED.
